MAUDE Adverse Event Report: MILLAR INC. MIKRO-CATH PRESSURE CATHETER; PRESSURE TRANSDUCER

MILLAR INC. MIKRO-CATH PRESSURE CATHETER; PRESSURE TRANSDUCER
Model Number 825-0101-5
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.The inital evaluation showed the there was some stress on teh catheter at teh point of the break.Teh internal wires are broken, and imaging taken at millar of these wires indicates that they have been stretched before breaking at the teh point where teh catheter was marked with a sharpie.It is our understanding that this is the point where the hemostasis valve was placed and tightened to secure the mikro-cath in place.Th epoint of the break shows stress.
 
Event or Problem Description
The catheter broke in teh patients body after the physician pulled the catheter back to the ao.The catheter was pulled back just a little bit and the tip did not pull back as the catheter was pulled back.It was observed the millar catheter was broken at approximately 15 cm from the end.Pinched guide catheter and pulled all out easily with no resistance.

Brand Name
MIKRO-CATH PRESSURE CATHETER
Common Device Name
PRESSURE TRANSDUCER
Manufacturer (Section D)
MILLAR INC.
6001-a gulf freeway
houston TX 77023
Manufacturer (Section G)
MILLAR LLC
6001-a gulf freeway
houston 77023
Manufacturer Contact
jacqueline jean-baptiste
6001-a gulf freeway
houston, TX 77023
8326677100
MDR Report Key13957339
Report Number1625838-2022-00001
Device Sequence Number12002168
Product Code DXO
UDI-Device Identifier00868924000205
UDI-Public(01)00868924000205(10)58713(17)230720
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K163376
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2023
Device Model Number825-0101-5
Device Catalogue Number825-0101-5
Device Lot Number58713
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2022
Initial Report FDA Received Date03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale
Patient Weight85 KG
Patient EthnicityNon Hispanic
Patient RaceWhite